# SDR ASAA2017102922353

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 18,395 hours, 6,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D72D70360111
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER CAME OFF AFT BULKHEAD. GROUNDED - YES. REF WDM 33-51-22-6, FOUND EMERGENCY LIGHT AFT LAV FLOODLIGHT MOUNTED ON AFT WINDSCREEN ADJACENT TO LAVATORY D TO BE BROKEN. REMOVED, REPLACED, AND TESTED LIGHT ASSEMBLY PER AMM 33-51-01-960-802 - OPS NORMAL.
